Trench curvature and deformation of the subducting lithosphere
Version of Record online: 17 NOV 2011
© 2011 The Authors Geophysical Journal International © 2011 RAS
Geophysical Journal International
Volume 188, Issue 1, pages 18–34, January 2012
How to Cite
Schettino, A. and Tassi, L. (2012), Trench curvature and deformation of the subducting lithosphere. Geophysical Journal International, 188: 18–34. doi: 10.1111/j.1365-246X.2011.05262.x
- Issue online: 20 DEC 2011
- Version of Record online: 17 NOV 2011
- Accepted 2011 October 10. Received 2011 October 10; in original form 2011 July 13
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!